# SDR SIMA200927110

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 15,476 hours, 11,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P207009520
- Condition: Faulty
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3559 THE CREW REPORTED THE FLASHLIGHT AT THE FORWARD FLIGHT ATTENDANT STATION DOES NOT STAY IN THE HOLDER.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.
